# SDR 95ZZZM189

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1060-1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION FOUND ON BELLY SKIN UNDER LONGERONS 35L, 35R BETWEEN FS 1060 AND FS 1080 CIRCUMFERENTIALS.  CUTOUT DAMAGED SKIN AT LONGERONS 35L AND 35R BETWEEN FS 1060 AND FS 1080.  ALSO, CUTOUT DAMAGE SKIN AT FS 1100 LONGERONS 35L.  INSTALLED REPAIR FILLERS AND DOUBLERS IAW DER DWG ARW 26467-53.
